Switching off dopamine agonists to tr... - Restless Legs Syn...

Restless Legs Syndrome

14,556 members9,251 posts

Switching off dopamine agonists to tramadol and lyrica

picol
picol

Just over a month tapering off the miaows and a bit of sinemet. Last night, none and had a dreadful night, as most of the others were too.

I knew I was in for a tough time, from all of you here, but it was worse.

Really no sleep for the duration.

I was on mirapex 0.75 daily, and gradually needed the Sinemet to help, so 1 100/25 at night too.

Now off that and here is night number two.

I took Tramadol 50 mgs wth Lyrica 75mg at 4 pm. This worked well No rls at all. Very sleepy though, but holding off till 9 Pm when I repeated that dose of Tramadol and lyrica.

Went to bed , dozed and up at 10 pm with bad bad rls

Just have to be more patient and hope it improves?

Keep on the same doses?

I look for your help here yet again .

Gillian

7 Replies
oldestnewest

What are the miaows?

Well done for getting off sinemet and Mirapex.

The 10-14 days after the last dose of Dopamine Agonists are the worst. However, you have tramadol and Dr Buchfuhrer advised me to take 50mg every 4 hours during the worst nights.

The Lyrica will take 3 weeks to be fully effective.

Don’t be tempted to take any DA , even when it gets really bad. I found cannabis (illegal) gave me an hour’s sleep during the worst stages.

I wish you strength- lots of us have been through it and know what you’re going through.

Wow, if I'm reading you right, you went from 0.75mg Mirapex to none in a month. Well done on that, but it was very fast.

It isn't surprising that you may be suffering significant withdrawals. However, now you've got there, stick with it. It appears the Tramadol is helping.

wairoa36
wairoa36 in reply to Manerva

Than Manerva.

Actually it was0.75mg Mirapex with Sinemet 100/25 that I came off.

Horrible nights and going on still.

Thanks for your support

It really helps.

Gillian

Manerva
Manerva in reply to wairoa36

Yes I did notice the Sinemet, but my experience is of Pramipexole only. Taking both and stopping both is double the effort!

I too was taking 0.75mg of Pramipexole and have only recently completely stopped taking it. However I started reducing it in October 2018, so what you did in a month took me nearly a year!

I think you did it a bit too fast, but as I said, stick with it. I hope you get over the withdrawals soon.

I am on same 3 50 mg tramadol an 900 mg of lyrica..it took a year to. Uild up..an neuropro

THE PATCH is '.incrediable..long as your bath rime an work an play do not over heat your body..my patches last bout 3 days..I'm retired..an. OT a long hot shower type person..

It makes me sweat after the shower..I cooler one makes my patch last longer..

All together..I have bad nights still...but. outing like the pain I suffered before..?

The patches are not generic yet...

My heart bleeds that you are in same pain...

I'm deeply sorry..

Le'roy

Thanks to all for your help and support for me. It means so much,

It is 3.30 am and I feel human! I took the Tramadol with lyrica as Joolsg suggested, starting at 4 pm., repeated it 4 hourly and slept!Not a twinge of RLS!

I can actually put this on paper!

Now will take another Tramadol and go back to sleep.

Feeling humbled and thankful.

I am 83 and care for my 4 year old great grand daughter. Tomorrow for once, I will be on my toes for the daily challenge! Thanks to all for getting me through this,

Gillian

I've no luck with any of the prescribed drugs for my severe RLS. So now I take 50mg. of tramadol at night and it completely gets rid of my RLS- at first the tramadol made me sleepy and I went right to sleep- now it keeps me awake! So I now take the tramadol around 6PM and take .5 mg of klonapin at bed time and this works pretty good- even taking the tramadol at 6PM, I still have no restless legs at 11:00 PM. I feel very lucky to have found something that works so well- I just hope it continues as it's only been about 6 weeks. You may be able to take less tramadol once you're over the withdrawal from the previous meds. Good luck

You may also like...